Alert archive / Tennessee / Flash Flood Watches in 2017
Flash Flood Watch 7, NWS Nashville, TN
NWS Nashville, TN issued this flash flood watch at Aug 30, 2017, 2:46 PM CDT for 28 counties in Tennessee. It took effect at Aug 31, 2017, 7:00 AM CDT. It was in force for 30 hr.
The area
The counties it named.
The facts
- Issued
- Aug 30, 2017, 2:46 PM CDT (19:46 UTC)
- In effect from
- Aug 31, 2017, 7:00 AM CDT
- Expired
- Sep 1, 2017, 1:00 PM CDT
- In force
- 30 hr
- Issued by
- NWS Nashville, TN
- Flood severity
- None
All 28 counties
Cannon County, TN, Cheatham County, TN, Clay County, TN, Davidson County, TN, DeKalb County, TN, Dickson County, TN, Hickman County, TN, Houston County, TN, Humphreys County, TN, Jackson County, TN, Lawrence County, TN, Lewis County, TN, Macon County, TN, Maury County, TN, Montgomery County, TN, Overton County, TN, Perry County, TN, Pickett County, TN, Putnam County, TN, Robertson County, TN, Rutherford County, TN, Smith County, TN, Stewart County, TN, Sumner County, TN, Trousdale County, TN, Wayne County, TN, Williamson County, TN, Wilson County, TN
The radar
The Nashville radar (KOHX), 20 km from the middle of the area, began a volume at 19:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 7.8 hours before the alert went out and 8 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 30 J/kg
- Mixed-layer CIN
- -73 J/kg
- Mixed-layer LCL
- 1169 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 19 m²/s²
- 0-3 km storm-relative helicity
- 48 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
403 WGUS64 KOHX 301946 FFAOHX URGENT - IMMEDIATE BROADCAST REQUESTED Flood Watch National Weather Service Nashville TN 246 PM CDT Wed Aug 30 2017 ...A Flash Flood Watch is in effect for northwest Middle Tennessee from 7 am Thursday through 7 pm Friday... .The remnants of Tropical Storm Harvey will move towards the mid state, and drop around 2 to 7 inches of rainfall across the area. Highest amounts will be mainly north of I-40 and west of I-65, but periods of heavy rainfall will be possible in the watch area with the potential for flash flooding. Rainfall across the area may also lead to rises on rivers and lakes on Friday and into the weekend. TNZ005>010-023>031-056-057-059-311215- /O.NEW.KOHX.FF.A.0007.170831T1200Z-170902T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Houston-Humphreys- Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith-Jackson-Perry- Hickman-Williamson- Including the cities of Dover, Clarksville, Springfield, Hendersonville, Gallatin, Goodlettsville, Lafayette, Celina, Erin, Waverly, New Johnsonville, McEwen, Dickson, Ashland City, Kingston Springs, Nashville, Lebanon, Mount Juliet, Hartsville, Carthage, South Carthage, Gordonsville, Gainesboro, Linden, Lobelville, Centerville, Franklin, and Brentwood 246 PM CDT Wed Aug 30 2017 ...FLASH FLOOD WATCH IN EFFECT FROM THURSDAY MORNING THROUGH FRIDAY EVENING... The National Weather Service in Nashville has issued a * Flash Flood Watch for a portion of Middle Tennessee, including the following areas, Cheatham, Clay, Davidson, Dickson, Hickman, Houston, Humphreys, Jackson, Macon, Montgomery, Perry, Robertson, Smith, Stewart, Sumner, Trousdale, Williamson, and Wilson. * From 7 am Thursday morning through 7 pm Friday evening * Heavy rainfall from the remnants of Tropical Storm Harvey will increase the potential for flash flooding Thursday until Friday evening. * Low-lying and flood prone locations in both urban and rural areas will be most impacted by heavy rainfall. Sharp rises in creeks and rivers may occur. Please do not attempt to cross water of any depth. Remember, Turn Around, Don't Drown. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. Flash flooding is a very dangerous situation. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$
5 follow-up statements
792 WGUS64 KOHX 311149 FFAOHX Flood Watch National Weather Service Nashville TN 649 AM CDT Thu Aug 31 2017 ...A Flash Flood Watch is in effect for northwest Middle Tennessee from 7 am Thursday through 7 pm Friday... .Tropical Depression Harvey will move towards the mid state, and drop 4 to 8 inches of rainfall across the area. Highest amounts will be mainly north of I-40 and west of I-65, although periods of heavy rainfall will be possible anywhere, along with the potential for flash flooding. Rainfall across the area may also lead to rises on rivers and lakes on Friday and into the weekend. TNZ005>010-023>031-056-057-059-312200- /O.CON.KOHX.FF.A.0007.170831T1200Z-170902T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Houston-Humphreys- Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith-Jackson-Perry- Hickman-Williamson- Including the cities of Dover, Clarksville, Springfield, Hendersonville, Gallatin, Goodlettsville, Lafayette, Celina, Erin, Waverly, New Johnsonville, McEwen, Dickson, Ashland City, Kingston Springs, Nashville, Lebanon, Mount Juliet, Hartsville, Carthage, South Carthage, Gordonsville, Gainesboro, Linden, Lobelville, Centerville, Franklin, and Brentwood 649 AM CDT Thu Aug 31 2017 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH FRIDAY EVENING... The Flash Flood Watch continues for * A portion of Middle Tennessee, including the following areas, Cheatham, Clay, Davidson, Dickson, Hickman, Houston, Humphreys, Jackson, Macon, Montgomery, Perry, Robertson, Smith, Stewart, Sumner, Trousdale, Williamson, and Wilson. * Through Friday evening * Heavy rainfall from Tropical Depression Harvey will increase the potential for flash flooding through Friday evening. * Low-lying and flood prone locations in both urban and rural areas will be most impacted by heavy rainfall. Sharp rises in creeks and rivers may occur. Please do not attempt to cross water of any depth. Remember, Turn Around, Don't Drown. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. Flash flooding is a very dangerous situation. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$
341 WGUS64 KOHX 311447 FFAOHX URGENT - IMMEDIATE BROADCAST REQUESTED Flood Watch National Weather Service Nashville TN 947 AM CDT Thu Aug 31 2017 ...A Flash Flood Watch is Now in Effect for Most of Middle Tennessee through 7 PM CDT Friday... .Tropical Depression Harvey will move towards the mid state, and will drop 4 to 8 inches of rainfall across the watch area. Highest amounts will be mainly north of I-40 and west of I-65, although periods of heavy rainfall will be possible further eastward, along with the potential for flash flooding. Rainfall across the area may also lead to rises on rivers and lakes on Friday and into the weekend. TNZ011-032-033-058-060-062>064-093-094-010300- /O.EXA.KOHX.FF.A.0007.000000T0000Z-170902T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Pickett-Putnam-Overton-Lewis-Maury-Rutherford-Cannon-De Kalb- Wayne-Lawrence- Including the cities of Byrdstown, Cookeville, Livingston, Hohenwald, Columbia, Murfreesboro, Smyrna, La Vergne, Woodbury, Smithville, Clifton, Waynesboro, and Lawrenceburg 947 AM CDT Thu Aug 31 2017 ...FLASH FLOOD WATCH IN EFFECT THROUGH FRIDAY EVENING... The National Weather Service in Nashville has expanded the * Flash Flood Watch to include a portion of Middle Tennessee, including the following areas, Cannon, De Kalb, Lawrence, Lewis, Maury, Overton, Pickett, Putnam, Rutherford, and Wayne. * Through Friday evening * Heavy rainfall from Tropical Depression Harvey will increase the potential for flash flooding through Friday evening. * Low-lying and flood prone locations in both urban and rural areas will be most impacted by heavy rainfall. Sharp rises in creeks and rivers may occur. Please do not attempt to cross water of any depth. Remember, Turn Around, Don't Drown. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. Flash flooding is a very dangerous situation. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$ TNZ005>010-023>031-056-057-059-010300- /O.CON.KOHX.FF.A.0007.000000T0000Z-170902T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Houston-Humphreys- Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith-Jackson-Perry- Hickman-Williamson- Including the cities of Dover, Clarksville, Springfield, Hendersonville, Gallatin, Goodlettsville, Lafayette, Celina, Erin, Waverly, New Johnsonville, McEwen, Dickson, Ashland City, Kingston Springs, Nashville, Lebanon, Mount Juliet, Hartsville, Carthage, South Carthage, Gordonsville, Gainesboro, Linden, Lobelville, Centerville, Franklin, and Brentwood 947 AM CDT Thu Aug 31 2017 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH FRIDAY EVENING... The Flash Flood Watch continues for * A portion of Middle Tennessee, including the following areas, Cheatham, Clay, Davidson, Dickson, Hickman, Houston, Humphreys, Jackson, Macon, Montgomery, Perry, Robertson, Smith, Stewart, Sumner, Trousdale, Williamson, and Wilson. * Through Friday evening * Heavy rainfall from Tropical Depression Harvey will increase the potential for flash flooding through Friday evening. * Low-lying and flood prone locations in both urban and rural areas will be most impacted by heavy rainfall. Sharp rises in creeks and rivers may occur. Please do not attempt to cross water of any depth. Remember, Turn Around, Don't Drown. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. Flash flooding is a very dangerous situation. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$ 31
080 WGUS64 KOHX 010328 FFAOHX URGENT - IMMEDIATE BROADCAST REQUESTED Flood Watch National Weather Service Nashville TN 1028 PM CDT Thu Aug 31 2017 ...A Flash Flood Watch is Now in Effect for Most of Middle Tennessee through 7 PM CDT Friday... .Tropical Depression Harvey will move towards the mid state, and will drop 4 to 7 inches of rainfall across the watch area. Highest amounts will be mainly north of I-40 and west of I-65, although periods of heavy rainfall will be possible further eastward, along with the potential for flash flooding. Rainfall across the area may also lead to rises on rivers and lakes on Friday and into the weekend. TNZ005>011-023>033-056>060-062>064-093-094-011200- /O.EXT.KOHX.FF.A.0007.000000T0000Z-170901T1800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston- Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith- Jackson-Putnam-Overton-Perry-Hickman-Lewis-Williamson-Maury- Rutherford-Cannon-De Kalb-Wayne-Lawrence- Including the cities of Dover, Clarksville, Springfield, Hendersonville, Gallatin, Goodlettsville, Lafayette, Celina, Byrdstown, Erin, Waverly, New Johnsonville, McEwen, Dickson, Ashland City, Kingston Springs, Nashville, Lebanon, Mount Juliet, Hartsville, Carthage, South Carthage, Gordonsville, Gainesboro, Cookeville, Livingston, Linden, Lobelville, Centerville, Hohenwald, Franklin, Brentwood, Columbia, Murfreesboro, Smyrna, La Vergne, Woodbury, Smithville, Clifton, Waynesboro, and Lawrenceburg 1028 PM CDT Thu Aug 31 2017 ...FLASH FLOOD WATCH NOW IN EFFECT THROUGH FRIDAY AFTERNOON... The Flash Flood Watch is now in effect for * A portion of Middle Tennessee, including the following areas, Cannon, Cheatham, Clay, Davidson, De Kalb, Dickson, Hickman, Houston, Humphreys, Jackson, Lawrence, Lewis, Macon, Maury, Montgomery, Overton, Perry, Pickett, Putnam, Robertson, Rutherford, Smith, Stewart, Sumner, Trousdale, Wayne, Williamson, and Wilson. * Through Friday afternoon * Heavy rainfall from Tropical Depression Harvey will increase the potential for flash flooding through Friday evening. * Low-lying and flood prone locations in both urban and rural areas will be most impacted by heavy rainfall. Sharp rises in creeks and rivers may occur. Please do not attempt to cross water of any depth. Remember, Turn Around, Don't Drown. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. Flash flooding is a very dangerous situation. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$
511 WGUS64 KOHX 010835 FFAOHX Flood Watch National Weather Service Nashville TN 335 AM CDT Fri Sep 1 2017 ...A Flash Flood Watch Continues for most of Middle Tennessee through 1 PM CDT Friday... .The remnants of Hurricane Harvey will continue their trek across the mid-state, potentially producing and additional 1 to 3 inches of rainfall across the watch area. Highest amounts of remaining rainfall will be mainly north of I-40, although periods of heavy rainfall will be possible in other areas of the watch with the potential for flash flooding. Rainfall across the area may also lead to additional rises on rivers and lakes into the weekend. TNZ005>011-023>033-056>060-062>064-093-094-011800- /O.CON.KOHX.FF.A.0007.000000T0000Z-170901T1800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston- Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith- Jackson-Putnam-Overton-Perry-Hickman-Lewis-Williamson-Maury- Rutherford-Cannon-De Kalb-Wayne-Lawrence- Including the cities of Dover, Clarksville, Springfield, Hendersonville, Gallatin, Goodlettsville, Lafayette, Celina, Byrdstown, Erin, Waverly, New Johnsonville, McEwen, Dickson, Ashland City, Kingston Springs, Nashville, Lebanon, Mount Juliet, Hartsville, Carthage, South Carthage, Gordonsville, Gainesboro, Cookeville, Livingston, Linden, Lobelville, Centerville, Hohenwald, Franklin, Brentwood, Columbia, Murfreesboro, Smyrna, La Vergne, Woodbury, Smithville, Clifton, Waynesboro, and Lawrenceburg 335 AM CDT Fri Sep 1 2017 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON... The Flash Flood Watch continues for * A portion of Middle Tennessee, including the following areas, Cannon, Cheatham, Clay, Davidson, De Kalb, Dickson, Hickman, Houston, Humphreys, Jackson, Lawrence, Lewis, Macon, Maury, Montgomery, Overton, Perry, Pickett, Putnam, Robertson, Rutherford, Smith, Stewart, Sumner, Trousdale, Wayne, Williamson, and Wilson. * Until 1 PM CDT this afternoon. * Heavy rainfall from the remnants of Hurricane Harvey will increase the potential for flash flooding through Friday morning. * Low-lying and flood prone locations in both urban and rural areas will be most impacted by heavy rainfall. Sharp rises in creeks and rivers may occur. Please do not attempt to cross water of any depth. Remember, Turn Around, Don't Drown. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. Flash flooding is a very dangerous situation. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$ 27
487 WGUS64 KOHX 011509 FFAOHX Flood Watch National Weather Service Nashville TN 1009 AM CDT Fri Sep 1 2017 ...A Flash Flood Watch Continues for Mainly Northern Sections of Middle Tennessee through 1 PM CDT Friday... .The remnants of Hurricane Harvey will continue to produce showers today across the Mid State. Anywhere from one quarter to one and one half inch of rain will fall, mainly near the Kentucky border. Some new localized flooding may develop through midday, but overall, with lighter showers this afternoon, the threat for flash flooding will diminish after midday. TNZ056-058-060-062>064-093-094-011615- /O.CAN.KOHX.FF.A.0007.000000T0000Z-170901T1800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Perry-Lewis-Maury-Rutherford-Cannon-De Kalb-Wayne-Lawrence- Including the cities of Linden, Lobelville, Hohenwald, Columbia, Murfreesboro, Smyrna, La Vergne, Woodbury, Smithville, Clifton, Waynesboro, and Lawrenceburg 1009 AM CDT Fri Sep 1 2017 ...FLASH FLOOD WATCH IS CANCELLED... The Flash Flood Watch for a portion of Middle Tennessee has been cancelled. Most of the lingering showers have decreased in intensity, and the heavier rain has moved north into Kentucky. The threat for flash flooding has decreased significantly for areas including Linden, Lobelville, Hohenwald, Columbia, Murfreesboro, Smyrna, La Vergne, Woodbury, Smithville, Clifton, Waynesboro, and Lawrenceburg. $$ TNZ005>011-023>033-057-059-011800- /O.CON.KOHX.FF.A.0007.000000T0000Z-170901T1800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston- Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith- Jackson-Putnam-Overton-Hickman-Williamson- Including the cities of Dover, Clarksville, Springfield, Hendersonville, Gallatin, Goodlettsville, Lafayette, Celina, Byrdstown, Erin, Waverly, New Johnsonville, McEwen, Dickson, Ashland City, Kingston Springs, Nashville, Lebanon, Mount Juliet, Hartsville, Carthage, South Carthage, Gordonsville, Gainesboro, Cookeville, Livingston, Centerville, Franklin, and Brentwood 1009 AM CDT Fri Sep 1 2017 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON... The Flash Flood Watch continues for * A portion of Middle Tennessee, including the following areas, Cheatham, Clay, Davidson, Dickson, Hickman, Houston, Humphreys, Jackson, Macon, Montgomery, Overton, Pickett, Putnam, Robertson, Smith, Stewart, Sumner, Trousdale, Williamson, and Wilson. * Until 1 PM CDT this afternoon * Lingering rainfall from the remnants of Hurricane Harvey will keep the potential for flash flooding through midday. Mainly light showers this afternoon will lower the risk for any new flash flooding going into the afternoon, so the watch will expire at 1 PM CDT. Some areas that flooded overnight will continue to be flooded, and some streams and rivers will remain elevated or in flood. * Low-lying and flood prone locations in both urban and rural areas will be most impacted by heavy rainfall. Please do not attempt to cross water of any depth. Remember, Turn Around, Don't Drown. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. Flash flooding is a very dangerous situation. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$ 13
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this flash flood watch went out at Aug 30, 2:00 PM CDT, 46 minutes earlier.
Area forecast discussion, Aug 30, 2:00 PM CDT, 46 minutes before
Area Forecast Discussion National Weather Service Nashville TN 200 PM CDT Wed Aug 30 2017 .UPDATE... FOR THIS AFTERNOON DISCUSSION UPDATE. && .DISCUSSION... Issued another update for the early afternoon hrs as line of convection have developed across wrn mid state and Upper Cumberland Region. Thus will go with numerous shwrs north to definite shwrs south for remainder of afternoon hrs. Marginal instability might again lead to a tstm or two developing, but on the whole, continue to expect mainly a light to mdt rainfall event this afternoon across the mid state region. Tweaked hrly temp, dewpoints, and wind speed/direction grids. Remainder of the forecast for the afternoon hrs continues to be on track. && .AVIATION... 18Z TAF DISCUSSION. CKV/BNA/MQY/CSV...Not a lot of change per the overall trend theme from 30/12Z TAF issuance. Will go initially with VFR sct/bkn CU & bkn CI with VCSH thru 30/21Z. Will then go with a slow progression from above mentioned VFR OVC CU/TCU ceilings to MVFR/IFR ceilings with at least MVFR vsbys. There could be some breakage in overall areal shwr/tstm potentially between 31/09Z-31/18Z per some model consensus vs other models. Will presently continue mentioning cat light shwrs during this time period, but their actually maybe a break as more enhanced spiral band may not begin to move into mid state until after 31/18Z. && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && DISCUSSION......31 AVIATION........31
Hazardous weather outlook, Aug 30, 12:46 PM CDT, 2 hours before
Hazardous Weather Outlook...UPDATED National Weather Service Nashville TN 1246 PM CDT Wed Aug 30 2017 TNZ005>011-023>034-056>066-075-077>080-093>095-311015- Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston- Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith- Jackson-Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson- Maury-Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford- Coffee-Warren-Grundy-Van Buren-Wayne-Lawrence-Giles- 1246 PM CDT Wed Aug 30 2017 This Hazardous Weather Outlook is for portions of Middle Tennessee. .DAY ONE...This Afternoon and Tonight Tropical Storm Harvey will begin to affect the weather across Middle Tennessee beginning this afternoon and into tonight. Rainfall amounts will start to increase this evening and as the overnight hours progress. As these overnight hours progress, the issuance of a few flood advisories or even an isolated flash flood warning or two may occur. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Heavy rain will persist through Friday as Tropical Depression Harvey moves across Middle Tennessee. Total rainfall amounts through Friday are expected to range from less than 2 inches across southern parts of the Cumberland Plateau, to more than 3 inches across the Nashville metro area, to between 6 and 8 inches around Clarksville and Land-between-the-Lakes. As rainfall amounts accumulate over a period of days, flooding may develop, particularly in areas to the west and north of Nashville. In addition, the southern half of Middle Tennessee is under a slight risk of severe storms Thursday and Thursday night. The northern half of Middle Tennessee is under a marginal risk of severe storms Thursday and Thursday night. As the center of low pressure moves directly across the mid state, it is possible that isolated tornadoes may occur, especially Thursday afternoon across southern portions of the mid state. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed on Thursday for severe storms, and also Thursday through Friday should flooding develop. Spotter Thunderstorm Reporting Criteria Tornado Funnel Cloud Flooding Hail >= 1/2 INCH Winds > 50 MPH (Measured) Structural Damage Trees or Power Lines Down 31
Nearby
Flash Flood Watches in Tennessee, 2017Every flash flood watch in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.